# SDR SWAA095429

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 20,363 hours, 11,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 417N5213
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, EMERGENCY LIGHT WIRE COVERING CRACKED AT ROW 4.  REMOVED AND REPLACED COVER PER MM.
